The Resource American journal of mathematics

American journal of mathematics

Label
American journal of mathematics
Title
American journal of mathematics
Title variation
American journal of mathematics pure and applied
Title variation date
1878-79
Contributor
Subject
Genre
Language
eng
Additional physical form
Also available on the Internet.
Cataloging source
MUL
Characteristic
periodical
Entry convention
successive entry
Frequency
bimonthly
Original alphabet or script of title
basic roman
Regularity
regular
http://library.link/vocab/relatedWorkOrContributorName
  • Johns Hopkins University
  • American Mathematical Society
http://library.link/vocab/subjectName
Mathematics
Label
American journal of mathematics
Instantiates
Publication
Note
Title varies slightly
Abbreviated title
Am. j. math.
Carrier category
volume
Carrier category code
nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
1480153
Cumulative index finding aids
Vols. 1-10, 1878-87, with v. 11; Vols. 1-50, 1878-1928. 1 v.; Vols. 51-75, 1929-53. 1 v.
Dimensions
25-31 cm
Extent
volumes
Issn
0002-9327
Issuing body
Published under the auspices of Johns Hopkins University (with the American Mathematical Society), 1927-
Key title
American journal of mathematics
Lccn
12037041
Media category
unmediated
Media MARC source
rdamedia
Media type code
n
Other physical details
illustrations
Publication date frequency
<1990->
Publication designation
v. 1- 1878-
Publication frequency
Bimonthly
System control number
  • Ulp No. 0547200005
  • PITT NO. 0456000003
  • A25660
Label
American journal of mathematics
Publication
Note
Title varies slightly
Abbreviated title
Am. j. math.
Carrier category
volume
Carrier category code
nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
txt
Content type MARC source
rdacontent
Control code
1480153
Cumulative index finding aids
Vols. 1-10, 1878-87, with v. 11; Vols. 1-50, 1878-1928. 1 v.; Vols. 51-75, 1929-53. 1 v.
Dimensions
25-31 cm
Extent
volumes
Issn
0002-9327
Issuing body
Published under the auspices of Johns Hopkins University (with the American Mathematical Society), 1927-
Key title
American journal of mathematics
Lccn
12037041
Media category
unmediated
Media MARC source
rdamedia
Media type code
n
Other physical details
illustrations
Publication date frequency
<1990->
Publication designation
v. 1- 1878-
Publication frequency
Bimonthly
System control number
  • Ulp No. 0547200005
  • PITT NO. 0456000003
  • A25660

Library Locations

    • University of Missouri-St. Louis Libraries DepositoryBorrow it
      2908 Lemone Blvd, Columbia, MO, 65201, US
      38.919360 -92.291620
    • Thomas Jefferson LibraryBorrow it
      1 University Blvd, St. Louis, MO, 63121, US
      38.710138 -90.311107
Processing Feedback ...